Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MITG - HENEQUEN SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MITG - HENEQUEN SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number
10FEN
Medical Device Problem Code
Use of Device Problem (1670)
Health Effect - Clinical Code
No Patient Involvement (2645)
Date of Event
07/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device had cuff inflation/deflation issue.There was no patient involvement.
New Search
Submit an Adverse Event Report
Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer
(Section D)
MITG - HENEQUEN
avenida henequen
cd. juarez, chihuahua
MX
MDR Report Key
10313383
Report Number
2936999-2020-00516
Device Sequence Number
3624115
Product Code
JOH
UDI-Device Identifier
60884522006984
UDI-Public
60884522006984
Combination Product (Y/N)
N
Initial Reporter Country
GM
PMA/510(K) Number
K962173
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,foreig
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
07/23/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
10/23/2023
Device Model Number
10FEN
Device Catalogue Number
10FEN
Device Lot Number
18J0599JZX
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/07/2020
Initial Report FDA Received Date
07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1